Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Agafonova N. Y. On the L1-convergence of Series in Multiplicative Systems. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2016, vol. 16, iss. 4, pp. 371-377. DOI: 10.18500/1816-9791-2016-16-4-371-377, EDN: XHPYFF

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
14.11.2016
Full text:
(downloads: 156)
Language: 
Russian
Heading: 
UDC: 
517.51
EDN: 
XHPYFF

On the L1-convergence of Series in Multiplicative Systems

Autors: 
Agafonova Nina Yurievna, Saratov State University
Abstract: 

In the paper two analogs of Garrett – Stanojevic´ trigonometric results are established for multiplicative systems {χn} ∞n=0 of bounded type. First, the modified partial sums of a series P∞ k=0 akχk with coefficients of bounded variation converge in L 1 [0, 1) to its sum if and only if for all ε > 0 there exists δ > 0 such that R δ 0 ¯ ¯ ¯ ¯ P∞ k=n (ak − ak+1)Dk+1(x) ¯ ¯ ¯ ¯ dx < ε, n ∈ Z+, where Dk+1(x) = Pk i=0 χi(x). Secondly, if limn→∞ an ln(n + 1) = 0 and P∞ k=n |ak − ak+1| 6 Can, n ∈ Z+, then the series P∞ n=0 anχn(x) converges to its sum f(x) in L 1 [0, 1) if and only if f ∈ L 1 [0, 1). 

References: 
  1. Golubov B. I., Efimov A. V., Skvortsov V. A. Walsh series and transforms. Theory and applications. Dordrecht, Kluwer Academic Publ., 1991. 380 p.
  2. Onneweer C. W. On Moduli of Continuity and Divergence of Fourier Series on Groups // Proc. Amer. Math. Soc. 1971. Vol. 29, № 1. P. 109–112. DOI: https://doi.org/10.2307/2037681.
  3. Yano Sh. On Walsh – Fourier series // Tohoku Math. J. 1951. Vol. 3, № 2. P. 223–242. DOI: https://doi.org/10.2748/tmj/1178245527.
  4. Kolmogoroff A. Sur l’ordre de grandeur des coefficient de la serie de Fourier – Lebesgue // Bull. Acad. Polon. 1923. Iss. A. P. 83–86.
  5. Garrett J. W., Stanojevic´ Cˇ. V. On L 1 convergence of certain cosine sums // Proc. Amer. Math. Soc. 1976. Vol. 54, № 1. P. 101–105. DOI: https://doi.org/10.1090/S0002-9939-1976-0394002-8.
  6. Garrett J. W., Stanojevi’c Cˇ. V. Necessary and sufficient conditions for L 1 convergence of trigonometric series // Proc. Amer. Math. Soc. 1976. Vol. 60, № 1. P. 68–71. DOI: https://doi.org/10.1090/S0002-9939-1976-0425480-3.
  7. Agaev G. N., Vilenkin N. Ya., Dzafarli G. M., Rubinstein A. I. Mul’tiplikativnye sistemy funkcij i garmonicheskij analiz na nul’mernyh gruppah [Multiplicative Systems of Functions and Harmonic Analysis on Zero-dimensional Groups]. Baku, ELM, 1981. 180 p. (in Russian).
  8. Iofina T. V., Volosivets S. S. On the degree of approximation by means of Fourier – Vilenkin series in Holder and Lp norm // East J. Approx. 2009. Vol. 15, № 3. P. 143–158.
  9. Volosivets S. S., Fadeev R. N. Estimates of best approximations in integral metrics and Fourier coefficients with respect to multiplicative systems // Analysis Mathematica. 2011. Vol. 37, № 3. P. 215– 238. DOI: https://doi.org/10.1007/s10476-011-0304-8.
  10. Zelin H. The derivatives and integrals of fractional order in Walsh-Fourier analysis, with applications to approximation theory // J. of Approx. Theory. 1983. Vol. 39, iss. 4. P. 361–373. DOI: https://doi.org/10.1016/0021-9045(83)90079-5.
Received: 
15.07.2016
Accepted: 
28.10.2016
Published: 
30.11.2016